Open Access
June 2015 Subdifferentiability of infimal convolution on Banach couples
Natan Kruglyak, Japhet Niyobuhungiro
Funct. Approx. Comment. Math. 52(2): 311-326 (June 2015). DOI: 10.7169/facm/2015.52.2.9


We use duality in convex analysis and particularly the famous Attouch-Brezis theorem to prove subdifferentiability of infimal convolution on Banach couples.


Download Citation

Natan Kruglyak. Japhet Niyobuhungiro. "Subdifferentiability of infimal convolution on Banach couples." Funct. Approx. Comment. Math. 52 (2) 311 - 326, June 2015.


Published: June 2015
First available in Project Euclid: 18 June 2015

zbMATH: 06862265
MathSciNet: MR3358323
Digital Object Identifier: 10.7169/facm/2015.52.2.9

Primary: 46B70
Secondary: 46E35

Keywords: infimal convolution , real interpolation , subdifferentiability

Rights: Copyright © 2015 Adam Mickiewicz University

Vol.52 • No. 2 • June 2015
Back to Top